Martingales and first passage times of AR(1) sequences

Alexander Novikov*, Nino Kordzakhia

*Corresponding author for this work

    Research output: Contribution to journalArticle

    14 Citations (Scopus)

    Abstract

    Using the martingale approach we find sufficient conditions for exponential boundedness of first passage times over a level for ergodic first order autoregressive sequences. Further, we prove a martingale identity to be used in obtaining explicit bounds for the expectation of first passage times.

    Original languageEnglish
    Pages (from-to)197-210
    Number of pages14
    JournalStochastics
    Volume80
    Issue number2-3
    DOIs
    Publication statusPublished - Apr 2008

    Fingerprint Dive into the research topics of 'Martingales and first passage times of AR(1) sequences'. Together they form a unique fingerprint.

  • Cite this